# SDR DALA2024012501155

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,067 hours, 26,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DISBONDED AREA OF 1.6IN LENGTH AND 1.2IN WIDTH WAS FOUND ON LE SLAT 2 TRAILING EDGE WEDGE UPPER SURFACE AT OSS 695. CORRECTIVE ACTION: DISBOND ON LE SLAT 2 TRAILING EDGE WEDGE UPPER SURFACE AT OSS 695 WAS PERMANENT REPAIRED PER B757-200 SRM 51-70-10-2R IN REFERENCE TO B757-200 SRM 57-43-02 (0166815)
